# SDR EVCA20220629001

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N465AE
- Make and model: Bell 206L-4
- Aircraft serial: 52432
- Aircraft time: 4,254 hours, 12,044 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: ES611421
- Condition: Odor
- Location: Aft Blower
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL IN AIRCRAFT IN FLIGHT WHILE A/C IS ON.
